# SDR DALA2016031601961

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 38,372 hours, 26,825 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICAL STABILIZER INNER SKATE ANGLE ATTACH ANGLE CRACKED.  REPLACED ANGLE REF DWG NR 5912188 AND SRM 51-40-02.
